Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is there any home remedy to flush out extra doses of aspirin and exedrine ?

My friend took too many Extra Strength Exedrines (3) and added an additional 8 aspirins also,within a very short amount of time. He made it through the night but still feels quezzy. His main first symptom was abdominal pain , then became very dizzy. He made it through the nite, but still does not feel the samel Could we give him some home remedy to help absorb or to pass the stuff out of him? Any suggestions? Thanks Sharon Bay Area, California
Asked On : Wed, 4 May 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sharon;
welcome to HealthcareMagic
The over dose of drugs is i guess self drugging to get a high so please tell him not to do such things again or he may land up in trouble.Aspirin causes severe acidity and can cause bleeding from stomach and exedrines containing i guess ephidrine can cause high BP so the combination is potentially dangerous.As for comfort from pain in abdomen you can give him cold milk and he should feel better also get him to a doctor to get examined and he will prescribe some antacid to get relief.
Answered: Wed, 4 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor